# SDR R61A2024120700567

- Difficulty date: December 7, 2024
- Submitted: December 7, 2024
- Operation: Air carrier
- Aircraft: N744YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000661
- Aircraft time: 17,249 hours, 12,110 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK AFT PASSENGER DOOR (L2) CUTOUT LOWER BEAM BETWEEN FR86-FR87 FOUND CORRODED. REMOVED AND REPLACED LOWER BEAM BETWEEN FR86 AND FR87 IAW EMB 170/175 SRM 51-40-08
